# SDR NACA20130419001

- Difficulty date: April 19, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY INBOARD OF NR 2 ENGINE HAS A CRACKED ANGLE OUTBOARD OF WING STATION 196.  REMOVED CRACKED ANGLE FROM LEADING EDGE CAVITY OUTBOARD OF WING STATION 196 IAW SRM 51-40-02.  FABRICATED NEW ANGLE, LOCATED AND DRILLED IAW SRM 51-30-01 AND 51-20-01.  INSTALLED ANGLE IAW SRM 51-40-02.
